# SDR DHL2007740557

- Difficulty date: June 18, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,830 hours, 38,338 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Elelvator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR UPPER SKIN HAS 3 DENTS AT ELEV STA'S 40-0, 47.0, AND 79.0 APPROX.  DENT AT ELEV STA 40.0 WITHIN LIMITS.  2 DENTS EVALUATED AS BEYOND LIMITS, AT ELEV STA 47.0 (DENT 1) AND 79.0 (DENT 2).  CUT OUT DAMAGE;  DENT 1" BY 1" AND DENT 2 .25" BY .75".  FABRICATED REPAIR DOUBLERS, NR 1 FROM 2024-T3, .032" BY 8.25" BY 3.125";  NR 2 FROM 2024-T3, .032" BY 3.25" BY 2.5", PO NR 9005049, PER B727 SRM 55-20-3 FIG 1.  TREATED, PRIMED, AND INSTALLED 2 REPAIR DOUBLERS PER B727 SRM 51-10-2 AND 55-20-3 FIG 1.  COMPLIED WITH REBALANCE REQUIREMENTS OF B727 SRM 51-80-7:  CALCULATIONS REVEALED NO REBALANCE REQUIRED FOR WEIGHT CHANGE AT REPAIR MOMENTS.
